MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Tidsskrift for den Norske laegeforening : tidsskrift for praktisk medicin, ny raekke · 2004

[A 34-year-old man with hemorrhagic cystitis].

Brügger-Andersen Trygve, Reiersen Rolf

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

BACKGROUND

A 34-year-old male presented with macroscopic haematuria, abdominal pain and dysuria while being treated with penicillin for bacterial endocarditis. All blood cultures yielded Streptococcus mutans. After four weeks of treatment he developed haemorrhagic cystitis, thrombophlebitis and eosinophilia. The symptoms disappeared when he was taken off penicillin. After change of medication to ceftriaxone, the patient developed reversible neutropenia and recovered completely.

INTERPRETATION: Haemorrhagic cystitis caused by penicillin can be potentially fatal; two cases have earlier been described. Because of cross reaction this patient also developed reversible neutropenia. It is well known that beta-lactam antibiotics can induce severe neutropenia.

Для цитирования: Brügger-Andersen Trygve, Reiersen Rolf. [A 34-year-old man with hemorrhagic cystitis].. Tidsskrift for den Norske laegeforening : tidsskrift for praktisk medicin, ny raekke. 2004.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.